# SDR FDEA201205151811

- Difficulty date: May 15, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 7,639 hours, 986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WAS HARD TO MOVE SLIDE HANDLE FROM DISARM TO ARMED POSITION ON BLOCKOUT.  PERFORMED ADJUSTMENT AND TEST IAW MM 52-11-00-5.  OPS CHECKED NORMAL.  OK FOR SERVICE.
